Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Random set-mappings and separability of compacta
Journal: Topology and its Applications
Volume: 74
Issue: 1-3
First page: 265
Last page: 274
Issue Date: 1-Jan-1996
ISSN: 0166-8641
DOI: 10.1016/S0166-8641(96)00060-0
Abstract: 
We prove a "random" version of a natural statement about countable set-mappings and use this to consider two problems, one from measure theory (Fremlin, 1993, DV) and one from topology (Arkhangel'skii, 1978, Problem 17).
Keywords: Free sequence | Measure algebra | Perfectly normal compactum | Set-mapping
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

8
checked on Oct 2, 2022

Page view(s)

21
checked on Sep 14, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.